These forums have been archived. Visit
Terrible Side Effects of THUJA
Joined: 28 Oct. 06
Online Status: Offline
Topic: Terrible Side Effects of THUJA
Posted: 28 Oct. 06 at 13:02
I am a 26 yrs boy, suffering from side effect of homeopathic medicine "THUJA 10M". From last 5yrs, i was suffering from chronic amebiasis, and frequently suffered from abdomen cramps followed by soft mucoid stool. I had Stool Culture, under advise of Allopathic Doctor, which confirmed the same. I had to frequently take Metronidazole or any drugs like that, to keep me going. I had no grudge from taking frequent allopathic medicines. But, my luck ran dry when following advise of my friend, I consulted a Homeopathic Doctor.
The Doctor asked me about my personal habits and prescibed to me, "THUJA 10M". Since I masturbated, regularly he (the doctor) told me Thuja will cure my chronic amoebiasis. According to his prescription, Thuja 10M - 10drops in 1oz aqua dist mark IV- to be taken 10 mins interval. Like a good patient, I obeyed. This was the beginning.....
After 2 days, i began to feel that my desire for masturbation is going away. I thought it might be due to some other coz. After a week, I had lost all my power. Morning Erection gone. No desire for sex or masturbation. Stool - No Improvement. As the doctor had asked me to wait for a month before reporting...... i waited impatiently, thinking it will pass off. But no miracle happened, and finally the cutaneous sensation of my penis foreskin also went away. And all my world shattered. The Doctor termed me to be psychic and turned me away. And i had nowhere to go.......
This all happened between Feb-Mar ' 06. After that, i visited many allopathic doctors, but no one could help me. They prescribed to me many medicines and tonics........ diagnosing it to be neuropathy. But failed to make any improvements. 3 months past and my money flowed like water. Nothing happened.
Then again, i sought the help of another homeopath, who prescribed to me Sulphur 1M and after that Camphor 200 to antidote Thuja. Nothing happened. Then he gave me Phosphorous 200, to which partial erections came but no sensation. After 2 months of treatment, the case came to standstill. This Doctor also failed to bring up my lost sensation.
Now I am a dissappointed person, and would like to ask or rather beg to any Good Homeopathic Doctor, to help me. Plz anyone from homeopathy will kindly help me, and return to me what homeopathy has taken away, from me!
Presently: I HAVE NO MORNING ERECTION, FORESKIN SENSATION ABSENT, WHEN EXCITED VERY FEEBLE ERECTIONS!
PLZ! HELP ME! HELP ME!
|Forum Jump||Forum Permissions
You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot delete your posts in this forum
You cannot edit your posts in this forum
You cannot create polls in this forum
You cannot vote in polls in this forum